# SDR CA960924037

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1003840403
- Condition: Burnt
- Location: Flap
- Part time: 437 hours
- Stage of operation: CL
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT FLAPS SELECTED UP. MOTOR DID NOT SHUT OFF AND BEGAN TO SMOKE UNTIL CB POPPED. THE CAM THAT CONTACTS THE UP LIMIT SWITCH DID NOT MAKE CONTACT BEFORE FLAPS WERE UP TIGHT TO STOP. THE SWITCH P/N BZ7RW82255518T, HAD JUST BEEN REPLACED AND WAS RIGGED AS PER MM. BUT WAS PROBABLY RIGGED TOO TIGHT FOR AIR OPERATION.
